# SDR ASAA2018041024214

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,764 hours, 13,031 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FMC DUMPED ROUTE AT 8000-A/P WENT TO CWS ROLL AND PITCH. RELOADED FMC OPS NORMAL AFTER THAT. EARLIER THERE WAS LAG BETWEEN NAV DISPLAYS WHEN CHANGING LEGS PAGE AND DESCENTS- F/O NAV DISPLAY WAS LAGGING. GROUNDED - YES. COULD NOT DUPLICATE DISCREPANCY. ACCOMPLISHED FMC BITE PROCEDURE NO CURRENT FAULTS AND NO FAULTS LAST FLIGHT LEG REF FIM 34-61 TASK 801 A/C OK FOR SERVICE, NO HISTORY 30 DAYS.
